# SDR DL757020252

- Difficulty date: March 2, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 47,498 hours, 23,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1680-1710 / STRG. 18L-21L :  SKIN CUTOUT REPAIR.   AN EXISTING SKIN REPAIR WAS REMOVED TO ALLOW FOR INSTALLATION OF A BETTER FATIGUE DESIGN REPAIR.  THE PREVIOUS REPAIR CUTOUT WAS ENLARGED TO REMOVE THE PREVIOUS  REPAIR FASTENER HOLES.  THE CUTOUT MEASURED 22 INCHES X 25 INCHES AND WAS REPAIRED WITH TWO EXTERNAL ALUMINUM DOUBLERS PER ER/A   382661-14, REV A.
